# SDR REXA201100937

- Difficulty date: December 15, 2011
- Submitted: December 19, 2011
- Operation: Air carrier
- Aircraft: N170PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15170
- Aircraft time: 9,162 hours, 6,595 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ANTENNA DOUBLER BETWEEN FS 295 AND FS 310 IN LINE WITH S-27 FOUND CORRODED.  REPAIRED IAW SRM 51-42-06.
